Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, Number 3, Pages 24–30 (Mi vmumm682)  

This article is cited in 6 scientific papers (total in 6 papers)

Mechanics

A multiparameter family of phase portraits in the dynamics of a rigid body interacting with a medium

M. V. Shamolin

Lomonosov Moscow State University, Institute of Mechanics

Abstract: A problem of plane-parallel motion of a homogeneous symmetric rigid body interacting with a medium only through a flat region of its outer surface is studied. The force field is constructed on the basis of data on the properties of jet flow under quasistationarity conditions. The motion of the medium is not studied. The problem of rigid body dynamics is considered for the case when the characteristic time of motion of the body relative to its center of mass is comparable with the characteristic time of motion of this mass center.

Key words: rigid body, resisting medium, system with variable dissipation, phase portrait.

Funding Agency Grant Number
Russian Foundation for Basic Research 080100231-


Full text: PDF file (362 kB)

Bibliographic databases:
UDC: 531.01+531.552
Received: 12.11.2008

Citation: M. V. Shamolin, “A multiparameter family of phase portraits in the dynamics of a rigid body interacting with a medium”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, no. 3, 24–30

Citation in format AMSBIB
\Bibitem{Sha11}
\by M.~V.~Shamolin
\paper A multiparameter family of phase portraits in the dynamics of a rigid body interacting with a medium
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2011
\issue 3
\pages 24--30
\mathnet{http://mi.mathnet.ru/vmumm682}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918863}
\zmath{https://zbmath.org/?q=an:06774415}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm682
  • http://mi.mathnet.ru/eng/vmumm/y2011/i3/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Integrable cases in the dynamics of a multi-dimensional rigid body in a nonconservative field in the presence of a tracking force”, J. Math. Sci., 214:6 (2016), 865–891  mathnet  crossref  mathscinet
    2. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
    3. M. V. Shamolin, “Dvizhenie tverdogo tela s perednim konusom v soprotivlyayuscheisya srede: kachestvennyi analiz i integriruemost”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 174, VINITI RAN, M., 2020, 83–108  mathnet  crossref  mathscinet
    4. M. V. Shamolin, “Semeistva portretov nekotorykh mayatnikovykh sistem v dinamike”, Sib. zhurn. industr. matem., 23:4 (2020), 144–156  mathnet  crossref
    5. M. V. Shamolin, “Topograficheskie sistemy Puankare i sistemy sravneniya malykh i vysokikh poryadkov”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 50–67  mathnet  crossref
    6. M. V. Shamolin, “Predelnye mnozhestva differentsialnykh uravnenii okolo singulyarnykh osobykh tochek”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 119–128  mathnet  crossref
  • Number of views:
    This page:12
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021